MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 360 INFUSER; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM 360 INFUSER; PUMP, INFUSION
Catalog Number 30010
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An event involving a plum 360 reported that the intravenous (iv) pump was alarming for proximal air while infusing norepinephrine.Back priming was done, and no air bubbles were seen in the syringe.However, after restarting the pump, the alarm for air persisted, and the process was repeated multiple times with no air detected each time.Due to the interruptions in the norepinephrine infusion, the patient's blood pressure dropped to 72/54, then 59/51, requiring a registered nurse (rn) to administer 200 mcg of iv phenylephrine.The iv line and pump were replaced, and a new infusion was started with no further issues.There was patient involvement and patient harm reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as serial number is unknown.Additional contact information (b)(6), l4k 5r8, canada.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.

Brand Name
PLUM 360 INFUSER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24438715
Report Number9615050-2026-00128
Device Sequence Number16007579
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
200 MCG OF IV PHENYLEPHRINE, UNK MFR.; IV LINE, ICU MED.; NOREPINEPHRINE, UNK MFR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown